Distribution de l'optimum dans un programme linéaire stochastique
Cahiers du Bureau universitaire de recherche opérationnelle Série Recherche, Volume 24  (1976), p. 41-54
@article{BURO_1976__24__41_0,
     author = {Serrecchia, A.},
     title = {Distribution de l'optimum dans un programme lin\'eaire stochastique},
     journal = {Cahiers du Bureau universitaire de recherche op\'erationnelle S\'erie Recherche},
     publisher = {Institut Henri Poincar\'e - Institut de Statistique de l'Universit\'e de Paris},
     volume = {24},
     year = {1976},
     pages = {41-54},
     language = {fr},
     url = {http://www.numdam.org/item/BURO_1976__24__41_0}
}
Serrecchia, A. Distribution de l'optimum dans un programme linéaire stochastique. Cahiers du Bureau universitaire de recherche opérationnelle Série Recherche, Volume 24 (1976) , pp. 41-54. http://www.numdam.org/item/BURO_1976__24__41_0/

[1] Babbar, M.M. - Distribution of Solutions of a Set of Linear Equations. Journal of the American Statistical Association 50, 1955, pp. 854-869. | MR 73088 | Zbl 0065.13104

[2] Bereanu, B. - On Stochastic Linear Programming I. Distribution Problems : A Single Random Variable. Revue de Math. Pures Appl. 8, 1963, pp. 683-697. | MR 177806 | Zbl 0137.38101

[3] Bereanu, B - On the Distribution of the Optimum in Linear Programming. Analele Univ. Bucuresti, Mathematics, Mecanics, 14, 1965, pp. 41-48. | Zbl 0208.46503

[4] Bereanu, B. - On Stochastic Linear Programming II. Distribution Problems : Nonstochastic technological matrix. Rev. Roum. Math. Pures Appl., 11, 1966, pp. 713-725. | MR 207386 | Zbl 0161.17101

[5] Bereanu, B. - On Stochastic Linear Programming. The Laplace Transform of the Distribution of the Optimum and Applications. J. Math. Anal. Appl. 15, 1966, pp. 280-294. | MR 194198 | Zbl 0141.17204

[6] De Angelis, V. - Metodi Matematici di Ottimizzazione, Edizioni "La Goliandica", 1970.

[7] Lemarie, J.M. - Prévision et Décision en Programmation Linéaire Stochastique, Thèse de troisième cycle, Univ. de Grenoble, 1967.

[8] Prekopa, A. - On the Probability Distribution of the Optimum of a Random Linear Program. J. Siam Control, Serie A, 4. 1965, pp. 211-222. | MR 191638 | Zbl 0143.41903

[9] Tintner, G. - Stochastic Linear Programming with Applications to Agricultural Economics. Proc. Second Symposium in Linear Programming I. Washington, 1955. pp. 197-228. | MR 75515

[10] Tintner, G. - A note on Stochastic Linear Programming. Econometrica 28. 1960. pp. 490-495. | MR 122576

[11] Wagner, M.M. - On the Distributions of Solutions in Linear Programming Problems. Journal of the American Statistical Association 53. 1955. pp. 161-163. | MR 109745

[12] Williams, A.C. - On Stochastic Linear Programming. J. Siam on Appl. Math. 13. 1965. pp. 927-940. | MR 209000 | Zbl 0139.13302